Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hii, my father is 48 years old, he is addicted to alcohol, I dont like that, upon somebody s advise I started giving medicine named disulfiram deadict 500mg, so this may cause any health problem to my father? should I continue giving>> or stop. Please advise me.

2 Doctors Answered
Giving disulfiram can cause some problems. Stop it. You can start tab topirol 50mg at night. Tab larpose 2mg at night for sleep. Report after 7, dayz.
Need to discuss more personally. Alcoholism in addiction is a disease stage and need good will power and counselling and motivation to withdraw. Tell me privately your family life and all details and whether he has any disease and whether he is willing to stop. Disulfiram will only make drinking an unpleasant experience and create aversion to drinking, but can cause adverse reactions you consult me privately for a personalised advice.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.